MAUDE Adverse Event Report: RESMED PTY LTD NV ACUCARE F1-0 FFM SML-EU1 5PK; CANNULA, NASAL, OXYGEN

RESMED PTY LTD NV ACUCARE F1-0 FFM SML-EU1 5PK; CANNULA, NASAL, OXYGEN
Model Number 60786
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to resmed that the elbow of an acurcare non-vented f1-0 full face mask with lot number 1445428 detached from the frame assembly after 30 minutes of use.Patient's oxygen saturation dropped, mask was replaced and no further intervention was required.
 
Additional Manufacturer Narrative
The mask has been returned to resmed for investigation.The investigation methods, results and conclusion are not finalized at this stage.The acucare f1-0 mask is a hospital non-vented full-face mask which is intended to be used in a hospital environment only.Therefore, it is expected that the patient is under supervision.The user guide also provides the following caution: ¿if any visible deterioration of a mask system component is apparent (cracking, discoloration, tears etc.), the mask system should be discarded and replaced.¿ resmed reference#: (b)(4).
 
Additional Manufacturer Narrative
The mask has been returned to resmed for investigation.Visual inspection confirmed the elbow did not fully assemble into the frame and can easily be detached.Based on all available evidence and complaint investigations of a similar nature, the investigation determined that the reported complaint was due to a combination of partial assembly between the elbow and the frames during manufacturing at supplier and the slanted and rounded edge of the elbow snap feature.The acucare f1-0 mask is a hospital non-vented full-face mask which is intended to be used in a hospital environment only.Therefore, it is expected that the patient is under supervision.The user guide also provides the following caution: ¿if any visible deterioration of a mask system component is apparent (cracking, discoloration, tears etc.), the mask system should be discarded and replaced.¿ resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference#: (b)(4).
 
Event or Problem Description

Brand Name
NV ACUCARE F1-0 FFM SML-EU1 5PK
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key20425732
Report Number3007573469-2024-00336
Device Sequence Number15554181
Product Code CAT
UDI-Device Identifier00619498607860
UDI-Public(01)00619498607860(10)1445428
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
Report Date (Section F) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number60786
Device Catalogue Number60786
Device Lot Number1445428
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/28/2024
Device Age53 MO
Event Location Hospital
Date Report to Manufacturer12/19/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/19/2024